Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 22, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 10:58 AM CST for 5 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 10:58 AM CST (16:58 UTC)
- Expired
- Mar 9, 2016, 3:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, AR, Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 11:00 AM CST | FLASH FLOOD | 4 S El Dorado, AR | JUNCTION CITY HIGHWAY NEAR SOUTH JACKSON STREET IS FLOODED AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WGUS54 KSHV 091658
FFWSHV
ARC027-139-LAC013-027-061-111-119-092100-
/O.NEW.KSHV.FF.W.0022.160309T1658Z-160309T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 300 PM CST
* AT 1057 AM CST...LOCAL LAW ENFORCEMENT REPORTED CONTINUED FLASH
FLOODING ACROSS THE WARNED AREA. ALTHOUGH RAINFALL RATES HAVE
DECREASED...FLOODING WILL CONTINUE FOR SEVERAL MORE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3246 9288 3241 9326 3303 9327 3333 9248
3329 9247 3327 9244 3330 9235 3329 9236
3328 9233 3326 9232 3328 9230 3326 9229
3325 9223 3321 9223 3321 9218 3316 9217
3316 9211 3309 9213 3303 9211 3300 9207
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:00 AM CST, 5 hours 58 minutes earlier.
Area forecast discussion, Mar 9, 5:00 AM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 AM CST WED MAR 9 2016
.AVIATION...
MORE OF THE SAME EXPECTED ACROSS OUR TERMINAL LOCATIONS THIS
MORNING. ACTIVITY CONTINUES TO BE WIDESPREAD ACRSOS THE ENTIRE
FOUR STATE REGION WITH LITTLE TO ANY END IN SIGHT. FOR THE MOST
PART...PREVAILED TSRA WITH 3-5SM VISIBILITY. CONTINUES THESE
TRENDS THROUGHOUT THE DAY WITH PERHAPS A LITLE IMPROVEMENT TO MFR
LATER TODAY.
RAIN AND THUNDERSTORMS WILL LIKELY HANG AROUND OVENRIGHT ANS WELL.
13
&&
.PREV DISCUSSION... /ISSUED 337 AM CST WED MAR 9 2016/
DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
13Hazardous weather outlook, Mar 9, 5:39 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CST WED MAR 9 2016 ARZ073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-101145- UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR MAJOR FLOODING WILL CONTINUE...AND LIKELY WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS THAT ARE ALREADY EXPERIENCING FLOODING FROM 5 TO 10 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. IN ADDITION TO THE FLOODING...A FEW OF THESE STORMS WILL ALSO LIKELY BECOME SEVERE...WITH STRONG TO POSSIBLY DAMAGING WIND GUSTS...AND EVEN ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED FOR MUCH OF TODAY AND TONIGHT...MAINLY TO ASSIST WITH STRANDED MOTORISTS IN FLOODED ROADWAYS...AND POSSIBLE HIGH WATER RESCUES. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136- 137-101145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR FLOODING WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS TODAY AND TONIGHT...THAT ARE ALREADY EXPERIENCING MINOR TO MODERATE FLOODING FROM 3 TO OVER 7 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. VII
In the hours before
Local storm report, Mar 9, 9:33 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD 1 WSW EASTWOOD 32.56N 93.58W
03/09/2016 BOSSIER LA LAW ENFORCEMENT
BOSSIER PARISH SHERIFF'S OFFICE REPORTS
NUMEROUS HOMES WITH WATER IN THEM...IN THE
TALL TIMBERS NEIGHBORHOOD IN HAUGHTON...
&&
MDLocal storm report, Mar 9, 9:40 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD 8 NW WASKOM 32.56N 94.16W
03/09/2016 HARRISON TX PUBLIC
HIGH WATER HAS WASHED CARS OFF OF THE ROAD IN THE
COMMUNITY OF LEIGH. REPORT VIA SOCIAL MEDIA RELAYED BY
NWS FT. WORTH.
&&
EVENT NUMBER SHV1600130
15Special weather statement, Mar 9, 10:06 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1006 AM CST WED MAR 9 2016
ARZ073-LAZ006-014-091645-
UNION AR-UNION LA-OUACHITA LA-
1006 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNIONUNION UNION...UNION
AND OUACHITA PARISHES UNTIL 1045 AM CST...
AT 1006 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR URBANA TO 6 MILES
NORTHEAST OF FARMERVILLE TO 12 MILES SOUTHWEST OF
BROWNSVILLE-BAWCOM...AND MOVING EAST NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...HUTTIG...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...RICHWOOD...STERLINGTON...
STRONG...LAWSON...URBANA...LAPILE...MORO BAY STATE PARK...MARION...
FELSENTHAL...LOCH LOMON...AURELLE AND EUREKA.
LAT...LON 3238 9200 3239 9240 3276 9240 3320 9256
3329 9247 3330 9235 3326 9232 3328 9230
3325 9223 3321 9222 3321 9218 3316 9217
3316 9211 3310 9214 3301 9207 3271 9206
3271 9197 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1606Z 225DEG 40KT 3322 9242 3282 9230 3242 9235
15Special weather statement, Mar 9, 10:07 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 AM CST WED MAR 9 2016
ARZ073-LAZ006-014-091645-
UNION AR-UNION LA-OUACHITA LA-
1007 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY...UNION AND
OUACHITA PARISHES UNTIL 1045 AM CST...
AT 1006 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR URBANA TO 6 MILES
NORTHEAST OF FARMERVILLE TO 12 MILES SOUTHWEST OF
BROWNSVILLE-BAWCOM...AND MOVING EAST NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...HUTTIG...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...RICHWOOD...STERLINGTON...
STRONG...LAWSON...URBANA...LAPILE...MORO BAY STATE PARK...MARION...
FELSENTHAL...LOCH LOMON...AURELLE AND EUREKA.
LAT...LON 3238 9200 3239 9240 3276 9240 3320 9256
3329 9247 3330 9235 3326 9232 3328 9230
3325 9223 3321 9222 3321 9218 3316 9217
3316 9211 3310 9214 3301 9207 3271 9206
3271 9197 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1606Z 225DEG 40KT 3322 9242 3282 9230 3242 9235
15Local storm report, Mar 9, 10:26 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM FLASH FLOOD 1 N HOMER 32.81N 93.06W
03/09/2016 CLAIBORNE LA PUBLIC
SHOPPING CENTER WITH WATER IN THEM AND
SEVERAL CARS UNDER WATER...
&&
MDLocal storm report, Mar 9, 10:40 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM HEAVY RAIN 1 WNW SIMSBORO 32.54N 92.79W
03/09/2016 M11.20 INCH LINCOLN LA PUBLIC
MEDIA REPORTS 11.20 INCHES OF RAIN IN
SIMSBORO, LA...
&&
MDThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 16 hr |
| Mar 8, 6:57 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 6 hr |
| Mar 8, 7:14 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 31 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | De Soto | 6 hr |
| Mar 8, 7:42 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 6 hr |
| Mar 8, 7:45 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 30 min |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 57 min |
| Mar 8, 8:04 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 6 hr |
| Mar 8, 8:15 PM CST | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 45 min |
| Mar 8, 8:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 66 min |
| Mar 8, 9:00 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 8, 9:11 PM CST | Special Weather Statement | SHV | Lincoln | 49 min |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Webster | 17 days |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 14 days |
| Mar 8, 9:19 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 41 min |
| Mar 8, 9:35 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita, Union | 6 hr |
| Mar 8, 9:39 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Mar 8, 9:49 PM CST | River Flood Warning | SHV | Bienville, Bossier | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | De Soto | 19 days |
| Mar 8, 10:22 PM CST | Special Weather Statement | SHV | Bienville | 53 min |
| Mar 8, 10:29 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Webster | 61 min |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 34 hr |
| Mar 8, 11:10 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln | 19 min |
| Mar 9, 1:44 AM CST | Flash Flood Warning | SHV | Bienville, Red River, Webster | 8 hr |
| Mar 9, 3:28 AM CST | Areal Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Mar 9, 4:58 AM CST | Flash Flood Warning | SHV | Caddo | 5 hr |
| Mar 9, 7:39 AM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 7 hr |
| Mar 9, 7:51 AM CST | River Flood Warning | SHV | Claiborne, Lincoln, Union | 5 days |
| Mar 9, 7:56 AM CST | River Flood Warning | SHV | Lincoln, Ouachita, Union | 8 days |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 4 hr |
| Mar 9, 9:18 AM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more | 4 hr |
| Mar 9, 9:20 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 40 min |
| Mar 9, 10:06 AM CST | Special Weather Statement | SHV | Ouachita, Union | 39 min |
| Mar 9, 10:07 AM CST | Special Weather Statement | SHV | Ouachita, Union | 38 min |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Caddo | 19 days |
| Mar 9, 10:40 AM CST | Flash Flood Warning | SHV | Caldwell, Grant, Natchitoches, Red River, Sabine, Winn | 23 hr |
| Mar 9, 11:08 AM CST | River Flood Warning | SHV | Caddo, De Soto | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Red River | 19 days |
| Mar 9, 11:51 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 13 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 23 hr |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 23 hr |
| Mar 9, 2:30 PM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 23 hr |
| Mar 9, 2:30 PM CST | River Flood Warning | SHV | Caddo | 6 days |
| Mar 9, 2:48 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn | 52 min |
| Mar 9, 3:48 PM CST | Special Weather Statement | SHV | Jackson | 57 min |
| Mar 8, 10:38 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Nevada, Union | 40 min |
| Mar 8, 11:16 PM CST | Flash Flood Warning | SHV | Columbia, Union | 11 hr |
| Mar 9, 10:13 AM CST | Flash Flood Warning | SHV | Columbia, Union | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.